On generalizing the Cauchy, Schwarz and Poisson integral formulas
Doklady Akademii Nauk, Tome 187 (1969) no. 3, pp. 494-495
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_187_3_a2,
author = {I. I. Bavrin},
title = {On generalizing the {Cauchy,} {Schwarz} and {Poisson} integral formulas},
journal = {Doklady Akademii Nauk},
pages = {494--495},
year = {1969},
volume = {187},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_187_3_a2/}
}
I. I. Bavrin. On generalizing the Cauchy, Schwarz and Poisson integral formulas. Doklady Akademii Nauk, Tome 187 (1969) no. 3, pp. 494-495. http://geodesic.mathdoc.fr/item/DAN_1969_187_3_a2/